ArticleJournal of medical toxicology : official journal of the American College of Medical Toxicology2022
Warfarin Overdose in an Adolescent Not Dependent on Anticoagulation: Reversal Strategy and Kinetics.
Article in Journal of medical toxicology : official journal of the American College of Medical Toxicology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- Evaluation of Liver Transplantation Outcomes Using Grafts From Brain-Dead Donors With Warfarin-Associated Coagulopathy.Journal of transplantation · 2026Article
- Warfarin overdose successfully treated using prophylactic vitamin K infusion without severe coagulopathy: A case report.Acute medicine & surgeryArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionWarfarin induces coagulopathy. Guidelines protocolize reversal of supratherapeutic international normalized ratio (INR) in patients dependent on anticoagulation, but practices vary for reversing warfarin-induced coagulopathy after overdose in non-warfarin-dependent patients. CASE REPORT: This is the report of a 15-year-old female who ingested her father's warfarin (100-200 mg) in a self-harm attempt. At hour 24 post-ingestion, her INR was 2.00 and she was admitted for monitoring. Reversal of coagulopathy was initially deferred pending the INR trend. The INR was 5.10 at hour 60 and 2.5 mg oral vitamin K
conclusionA restrictive approach to coagulopathy reversal in non-warfarin-dependent patients with intentional warfarin overdose may result in worsening coagulopathy, bleeding, and lengthy hospital stay. Given the risk for significant, prolonged coagulopathy, these patients should be treated early with VK1, with subsequent serial INR monitoring and probable additional VK1 dosing. Delayed peak warfarin concentrations support consideration of gastrointestinal decontamination in late presenters.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.